Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.554 SNIP: 0.68 CiteScore™: 1.18

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v6.i3.50
pages 251-262

A Nonlinear Dual-Domain Decomposition Method: Application to Structural Problems with Damage

J. Pebrel
LMT-Cachan (ENS Cachan/CNRS UMR8535/UPMC/PRES UniverSud Paris), F-94235 Cachan CEDEX, France
Christian Rey
LMT-Cachan (ENS Cachan/CNRS UMR8535/UPMC/PRES UniverSud Paris), F-94235 Cachan CEDEX, France
P. Gosselet
LMT-Cachan (ENS Cachan/CNRS UMR8535/UPMC/PRES UniverSud Paris), F-94235 Cachan CEDEX, France

Краткое описание

A dual-domain decomposition method dedicated to nonlinear problems is presented. The decomposition is introduced in the nonlinear formulation, and the nonlinear problem is first condensed on the interface then solved by a Newton-type method. Considering the specificities of the introduced operators, the algorithm can be interpreted as a local/global strategy with global Newton-type iterations and nonlinear relocalizations per subdomain. Such a strategy is particularly interesting in cases where the nonlinearity is localized. First results are presented on structural problems with damage.

Ключевые слова: nonlinear domain decomposition, dual approach